# SDR CA130116005

- Difficulty date: December 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A64
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING AN ENGINE CHANGE, THE CREW PERFORMED A FLIGHT TO PERFORM CUTOFF AND RELIGHT TEST.  THE ENGINE DID NOT RELIGHT AFTER 2 ATTEMPTS.  A SINGLE ENGINE UNEVENTFUL LANDING WAS PERFORMED.  THE ENGINE DID NOT RELIGHT DURING THE ON GROUND INVESTIGATION. THE ISSUE WAS RESOLVED BY CHANGING THE FUEL NOZZLES AND THE FLOW DIVIDER.  PARTS WILL BE SENT FOR FURTHER INVESTIGATION.
